Panadol Extra with Optizorb Caplets | NTUC FairPrice
Search
$79.00toFREEdelivery
Shopping cart
Cart
Offer
$8.65
$8.70
Save $0.05Till 1st Jan 2022
Panadol Extra with Optizorb Caplets
20 per pack|Brand:Panadol

Key Information

Panadol Extra with Optizorb provides 37% stronger pain relief for bad headache, migraine, toothache, muscle and joint pain. Using a new disintegrant technology, it starts to work in 10 minutes to relieve tough pain, while being gentle on the stomach.

Country of Origin

Ireland

Preparation

  • • For adults, elderly and children (12 years and above): Take 1 - 2 caplets for every 4 - 6 hours as required
  • • Important:
  • 1. Do not take more than 8 caplets in 24 hours
  • 2. Do not exceed the stated dose and do not take more frequently than every 4 hours
  • 3. Do not take with any other products containing Paracetamol
  • 4. Do not give to children under 12 years old

Storage

Store below 30°C

Ingredients

Paracetamol 500mg, Caffeine 65mg